A member asked:

Me and my boyfriend have sexual intercourse and so with in a few min theres powder all over on the outside of my vagina. i am on the birth control patch (used to be on the shot) and hes on medicated pills. i dont know if thats possibly a reason?

A doctor has provided 1 answer
Dr. Gurmukh Singh answered

Specializes in Pathology

Dried secretions: What you described could be dried secretions from sexual excitation. Try to wipe your vulva clean after sex and see if the "powder" still appears. Visit this site for safe sex guidelines: https://www.hopkinsmedicine.org/health/wellness-and-prevention/safer-sex-guidelines Get HPV vaccine Wish you good health!

Answered 10/10/2020

40 views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question